# SDR COMA9660036

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR DISAGREE MESSAGE ON EICAS WHEN GEAR SELECTED DOWN.  COULD NOT DUPLICATE DISCREPANCY.  CLEANED NLG AND ACFT RETURNED TO SERVICE.
